# SDR AALA20120612006

- Difficulty date: June 12, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 100,880 hours, 16,601 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Torque Box
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN THE LEFT PYLON FORWARD TORQUE BOX AT FASTENER HOLES.  REMOVED DAMAGE AND INSTALLED DOUBLER PER AARD 54-52-01-1.
